| Catalog Number |
TCR-111-SPEC |
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
09/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has a stiff knee.Revision surgery is planned to exchange the poly inserts.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has a stiff knee.Revision surgery is planned to exchange the poly inserts.